# SDR DALA2017061604756

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 76,989 hours, 59,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT AFT OVERWING EXIT IDENTIFIER LIGHTS INOPERATIVE. REPLACED THE BATTERY PACK IAW AMM IAW 33-53. OPS CHECKED GOOD.
